# SDR AWXA200300513

- Difficulty date: April 14, 2003
- Submitted: May 9, 2003
- Operation: Air carrier
- Aircraft: N188AW
- Make and model: Boeing 737277
- Aircraft serial: 22655
- Aircraft time: 62,290 hours, 50,495 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 655162823
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YVR - MAJOR REPAIR - DURING C-15 CHECK A 2 INCH AREA OF EXFOLIATION CORROSION WAS FOUND ON STRINGER 25 RT, AT BS 978 WATER TANK COMPARTMENT.  MAINTENANCE CUT OUT CORROSION ON STRINGER 25 RT AT BS 978; FABRICATED A REPAIR SPLICE (HAT CHANNEL); INSTALLED REPAIR PART IAW B737-200 SRM 53-10-9 FIG 1.
